Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 35, NWS Fort Worth, TX

May 29, 2019Van Zandt County, Texas

NWS Fort Worth, TX issued this tornado warning at May 29, 2019, 4:58 PM CDT for Van Zandt County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2019, 4:58 PM CDT (21:58 UTC)
Expired
May 29, 2019, 6:00 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 146 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:58 PM CDTTORNADO4 Wsw Canton, TXMULTI-VORTEX TORNADO WITH DEBRIS NEAR HIGHWAY 47
May 29, 5:08 PM CDTTORNADO1 W Canton, TXA TORNADO DEVELOPED NEAR CANTON HIGH SCHOOL THEN MOVED TO THE NORTHEAST TOWARD DOWNTOWN CANTON. ABUNDANT TREE DAMAGE OCCURRED IN SOUTHWEST CANTON, THEN THE TORNADO STRENGTHENED AS IT APPROACHED DOWNTOWN CANTON. STRUCTURAL DAMAGE TO SEVERAL BUSINESSES WAS FOUND
May 29, 5:15 PM CDTTORNADOCanton, TXTORNADO CROSSED I-20 NEAR FM 17
May 29, 5:18 PM CDTTORNADO4 Ne Canton, TXA TORNADO DEVELOPED NORTHEAST OF CANTON, THEN TRACKED TO THE NORTH-NORTHEAST AFFECTING MOSTLY VEGETATION. SEVERAL TREES WERE SNAPPED AND UPROOTED ALONG THE PATH. AS THE TORNADO BEGAN TO OCCLUDE, MINOR DAMAGE WAS FOUND TO A PROPERTY ALONG FM 17 AND VAN ZANDT CR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 12:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1318 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
150 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.6
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

938 
WFUS54 KFWD 292158
TORFWD
TXC467-292300-
/O.NEW.KFWD.TO.W.0035.190529T2158Z-190529T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
458 PM CDT Wed May 29 2019

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  Central Van Zandt County in north central Texas...

* Until 600 PM CDT.

* At 457 PM CDT, a confirmed tornado was located 5 miles southwest 
  of Canton, near the town of Whitton, moving northeast at 30 mph.

  HAZARD...Damaging tornado and quarter size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* The tornado will be near...
  Canton around 505 PM CDT.
  Grand Saline around 535 PM CDT.

This includes Interstate 20 between mile markers 518 and 536.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.

&&

LAT...LON 3253 9560 3247 9593 3250 9600 3258 9605
      3277 9577 3277 9576 3275 9576 3276 9574
      3275 9573 3275 9571 3271 9566 3272 9564
      3268 9559
TIME...MOT...LOC 2157Z 244DEG 26KT 3252 9596 

TORNADO...OBSERVED
HAIL...1.00IN

$$

92
4 follow-up statements
235 
WWUS54 KFWD 292203
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
503 PM CDT Wed May 29 2019

TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
503 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
VAN ZANDT COUNTY...
    
At 503 PM CDT, a confirmed large and extremely dangerous tornado was
located near Canton, moving northeast at 30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Weather spotters confirmed large tornado moving towards 
         Canton.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Fruitvale around 525 PM CDT.
  Grand Saline around 535 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an emergency situation. A large and extremely dangerous 
tornado is on the ground. Take immediate tornado precautions now and 
head into a small interior room on the lowest floor! Use blankets or 
pillows to cover your head.

&&

LAT...LON 3253 9560 3247 9593 3250 9600 3258 9605
      3277 9577 3277 9576 3275 9576 3276 9574
      3275 9573 3275 9571 3271 9566 3272 9564
      3268 9559
TIME...MOT...LOC 2203Z 244DEG 26KT 3254 9591 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...1.00IN

$$

69
580 
WWUS54 KFWD 292220
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
520 PM CDT Wed May 29 2019

TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
520 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
VAN ZANDT COUNTY...
    
At 519 PM CDT, a confirmed tornado was located just northeast of 
Canton, moving northeast at 30 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Grand Saline around 535 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter now!  Get to an interior room on the lowest floor
of a sturdy building and avoid windows.

&&

LAT...LON 3248 9585 3255 9591 3264 9596 3277 9577
      3277 9576 3275 9576 3276 9574 3275 9573
      3275 9571 3271 9566 3272 9564 3268 9559
      3253 9560
TIME...MOT...LOC 2219Z 244DEG 27KT 3259 9581 

TORNADO...OBSERVED
HAIL...1.00IN

$$

69
533 
WWUS54 KFWD 292235
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
535 PM CDT Wed May 29 2019

TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
535 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHEAST
VAN ZANDT COUNTY...
    
At 533 PM CDT, a severe thunderstorm with a history of producing a 
tornado was located 3 miles southwest of Grand Saline, or 11 miles 
northeast of Canton, moving northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will track near Jones and Silver Lake in 
rural areas of northeast Van Zandt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3249 9579 3258 9584 3268 9590 3277 9577
      3277 9576 3275 9576 3276 9574 3275 9573
      3275 9571 3271 9566 3272 9564 3268 9559
      3253 9560
TIME...MOT...LOC 2233Z 244DEG 27KT 3264 9570 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

69
576 
WWUS54 KFWD 292249
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
549 PM CDT Wed May 29 2019

TXC467-292300-
/O.CON.KFWD.TO.W.0035.000000T0000Z-190529T2300Z/
Van Zandt TX-
549 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH
EAST VAN ZANDT COUNTY...
    
At 546 PM CDT, a severe thunderstorm with a history of producing a 
tornado was located near Golden, or 7 miles west of Mineola, moving 
northeast at 35 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will track near Silver Lake and in rural 
areas of northeast Van Zandt County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3277 9577 3277 9576 3275 9576 3276 9574
      3275 9573 3275 9571 3271 9566 3272 9564
      3268 9559 3260 9560 3263 9572 3274 9581
TIME...MOT...LOC 2246Z 239DEG 29KT 3269 9562 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 29, 2:46 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 29, 2:46 PM CDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
246 PM CDT Wed May 29 2019

.DISCUSSION...
Thunderstorms are ongoing this afternoon across North Texas out
ahead of a cold front. The latest surface analysis from WPC
indicates that the cold front is roughly along a line from
Oklahoma City to Wichita Falls to Midland/Odessa. Despite modest
low-level flow and marginally favorable low-level hodographs,
strong low-level instability has allowed some of these
thunderstorms to become severe, with numerous reports of wind
damage, hail, and even a few tornadoes having been received. These
thunderstorms will progress slowly east, with the environment
expected to remain favorable for tornadoes and severe weather
through at least sunset. For this reason, Tornado Watch #293 will
remain in effect through 8 PM CDT.

In addition to the severe weather threat, these thunderstorms are
also producing heavy rainfall. In a one-hour period earlier this
afternoon, Fort Worth Alliance Airport (KAFW) recorded over 1.25
inches of rainfall as thunderstorms moved through. The 16Z special
raob from Fort Worth showed precipitable water at 1.79 inches,
which is nearly the daily max for May 29 according to sounding
climatology information. The sounding also revealed a deep warm
cloud layer in excess of 12,000 feet deep. This parameter space
will allow for thunderstorms to be very efficient rainfall
producers as we have already seen, thus the Flash Flood Watch will
continue through 7 AM CDT Thursday morning.

Heading into the extended portion of the forecast (tomorrow and
beyond), the upper-level shortwave trough responsible for kicking
off today's convection will move off into the Upper Mississippi
River Valley. In its wake, shortwave ridging will build in,
leading to a brief respite in rain/thunderstorm chances. A weak
shortwave trough will move across West Texas late tomorrow
however, kicking off another round of convection, initially across
the Permian Basin and Llano Estacado. The GFS suggests that some
of this convection could make a run at our western counties by
late Thursday night or early Friday morning, but the NAM is less
excited about this possibility. Just in case, opted to maintain
some chance PoPs generally west of I-35 Thursday night and into
Friday.

Beyond Friday, upper-level ridging should return to our neck of
the woods, bringing about increasing temperatures and decreasing
precipitation chances. That being said, a few subtle shortwave
troughs could set off some nocturnal MCS activity across parts of
Oklahoma and Kansas, which could make a run at our county warning
area (particularly near the Red River) during the early part of
next week. Right now, will keep rain chances on the lower side,
but we will have to monitor trends over the coming days.

37

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    67  84  66  84  69 /  70   0  20  20   5
Waco                69  83  67  84  69 /  70  20  30  40   5
Paris               65  82  61  83  64 /  70   5   5  10   5
Denton              62  82  63  84  66 /  60   0  20  20  10
McKinney            65  82  63  84  66 /  70   0  10  20   5
Dallas              68  85  66  85  69 /  70   5  20  20   5
Terrell             68  83  65  86  67 /  70  10  10  20   5
Corsicana           69  83  66  83  68 /  70  20  20  30   0
Temple              70  82  68  84  70 /  70  10  30  40   5
Mineral Wells       63  82  62  81  65 /  40   0  30  30  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Thursday morning for TXZ091>095-
101>107-116>123-131>134.

&&

37/26
Hazardous weather outlook, May 29, 2:53 PM CDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
253 PM CDT Wed May 29 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
253 PM CDT Wed May 29 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
Severe thunderstorms are ongoing across parts of North Texas,
generally east of Interstate 35, this afternoon, and the threat will
continue into the early evening hours. Tornadoes, damaging winds,
and large hail will all be possible. In addition to the severe
weather threat, heavy rainfall and flash flooding will also be
possible.

The severe weather threat should diminish late this evening, with
rain chances ending from west to east.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
Scattered thunderstorms are possible across Central Texas Thursday.
Severe storms are not anticipated.

Isolated to scattered thunderstorms will remain in the forecast
Friday through Tuesday. Widespread severe weather is not expected at
this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely across all of North and Central Texas
this afternoon and evening.

In the hours before

Local storm report, May 29, 3:25 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             BLOSSOM                 33.67N  95.38W
05/29/2019  E2.75 INCH       LAMAR              TX   EMERGENCY MNGR

            BASEBALL SIZE HAIL REPORTED NEAR BLOSSOM.
Local storm report, May 29, 3:52 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             RENO                    33.67N  95.47W
05/29/2019  E2.00 INCH       LAMAR              TX   EMERGENCY MNGR

            HEN EGG SIZE HAIL FROM RENO, TX IN LAMAR COUNTY.
Local storm report, May 29, 4:02 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
402 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             3 E TIOGA               33.47N  96.87W
05/29/2019  E0.75 INCH       GRAYSON            TX   EMERGENCY MNGR

            PENNY SIZE HAIL ON FM121 3 MILES EAST OF TIOGA.
Local storm report, May 29, 4:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
431 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     TORNADO          2 SE KEMP               32.43N  96.21W
05/29/2019                   KAUFMAN            TX   TRAINED SPOTTER

            TORNADO 2 MILES SOUTHEAST OF KEMP MOVING ACROSS CEDAR
            CREEK LAKE
Local storm report, May 29, 4:35 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
435 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TORNADO          4 WNW MABANK            32.39N  96.16W
05/29/2019                   KAUFMAN            TX   EMERGENCY MNGR

            TORNADO NEAR CEDAR CREEK COUNTRY CLUB
Local storm report, May 29, 4:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
450 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 SE KEMP               32.40N  96.17W
05/29/2019                   KAUFMAN            TX   EMERGENCY MNGR

            *** 1 INJ *** DAMAGE REPORTED AT CEDAR CREEK COUNTRY
            CLUB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 8:33 AM CDTSevere Thunderstorm WarningFWDStephens42 min
May 29, 9:09 AM CDTSpecial Weather StatementFWDEastland36 min
May 29, 9:12 AM CDTSevere Thunderstorm WarningFWDPalo Pinto, Stephens63 min
May 29, 9:30 AM CDTRiver Flood WarningFWDHunt41 hr
May 29, 9:30 AM CDTRiver Flood WarningFWDHunt, Rockwall41 hr
May 29, 9:44 AM CDTSpecial Weather StatementFWDPalo Pinto31 min
May 29, 9:48 AM CDTSpecial Weather StatementFWDJack27 min
May 29, 9:50 AM CDTRiver Flood WarningFWDCollin46 hr
May 29, 9:50 AM CDTRiver Flood WarningFWDDenton55 hr
May 29, 9:50 AM CDTRiver Flood WarningFWDCollin42 hr
May 29, 9:50 AM CDTRiver Flood WarningFWDHenderson, Navarro16 days
May 29, 11:53 AM CDTSpecial Weather StatementFWDPalo Pinto37 min
May 29, 12:15 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Parker, Wise60 min
May 29, 12:55 PM CDTSevere Thunderstorm WarningFWDDenton, Tarrant, Wise65 min
May 29, 12:58 PM CDTTornado WarningFWDParker, Tarrant47 min
May 29, 1:28 PM CDTTornado WarningFWDDenton47 min
May 29, 1:38 PM CDTTornado WarningFWDDallas, Denton, Tarrant52 min
May 29, 1:52 PM CDTAreal Flood AdvisoryFWDDenton, Tarrant3 hr
May 29, 1:57 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
May 29, 2:57 PM CDTSevere Thunderstorm WarningFWDLamar63 min
May 29, 3:01 PM CDTTornado Warning Tornado observedFWDCollin, Rockwall44 min
May 29, 3:04 PM CDTTornado WarningFWDRains, Van Zandt41 min
May 29, 3:39 PM CDTTornado WarningFWDHunt, Kaufman, Rockwall51 min
May 29, 3:47 PM CDTTornado WarningFWDRains, Van Zandt13 min
May 29, 4:16 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman, Van Zandt59 min
May 29, 4:23 PM CDTTornado WarningFWDKaufman, Van Zandt52 min
May 29, 4:31 PM CDTFlash Flood WarningFWDGrayson119 min
May 29, 5:51 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Lamar54 min
May 29, 5:53 PM CDTTornado WarningFWDKaufman, Van Zandt52 min
May 29, 5:58 PM CDTFlash Flood WarningFWDFannin3 hr

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.